Cluster Headache and Side Effects

Discussion in 'Fibromyalgia Main Forum' started by TeaBisqit, Jul 10, 2008.

  1. TeaBisqit

    TeaBisqit Member

    I took something for my asthma, and now I've got an awful cluster headache. My right eye and the right side of my head feel like someone took a sledge hammer to me. But I don't have my asthma now. I don't think it's that much of an acceptable tradeoff since I can't function with the screaming head and eye pain :( So now I've taken something for the head and eye pain. And that will only lead to stomach problems from that drug. Because every single drug has to have side effects. I feel like I cannot win. And so far, the pills I took for the cluster headache are not even working on it :(
  2. cookie1960

    cookie1960 New Member

    I have suffered from chronic migraines for about 30 years now - so I know just how you feel. Every drug we put into our body has a side effect - it's like you have to choose between the lesser of the two evils.Pain? or lousy side effects? What a choice!

    Usually I have to go with the side effects of the meds because the pain of the migraines make me physically ill and can last for a few days. The meds make me tired and loopy - but at least I can function.

    I've never had a cluster headache - but I'm sure they are just as bad as migraines. Hope you feel better soon.